# SDR AWXA0002011

- Difficulty date: July 20, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 654541041
- Condition: Cracked
- Location: Bs 178 Wl 184
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: HFEC Indicates 1.7" crack BS 178 BLKHD pressure Web, LBL .6, WL 184C: Removed damaged area from BS 178 bulkhead installed repair on 178 bulhead pressure web LBL .6 WL 184 IAW AWA ER 15-5313-01198-SS5
